Alert archive / Colorado / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 9, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 12, 2004, 8:32 PM MDT for Elbert County, Colorado. It was in force for 43 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2004, 8:32 PM MDT (02:32 UTC)
- Expired
- May 12, 2004, 9:15 PM MDT
- In force
- 43 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
County Elbert County, CO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 8:38 PM MDT | HAIL 0.75 | 3 N Kutch, CO | |
| May 12, 8:38 PM MDT | HAIL 0.75 | 3 N Kutch, CO | |
| May 12, 8:38 PM MDT | HAIL 0.75 | 3 N Kutch, CO | |
| May 12, 8:38 PM MDT | HAIL 0.75 | 3 N Kutch, CO | |
| May 12, 8:38 PM MDT | HAIL 0.75 | 3 N Kutch, CO | |
| May 12, 8:38 PM MDT | HAIL 0.75 | 3 N Kutch, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.5 hours before the alert went out and 366 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1419 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
674 WUUS55 KBOU 130232 SVRBOU COC039-130315- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 832 PM MDT WED MAY 12 2004 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN ELBERT COUNTY IN EAST CENTRAL COLORADO * UNTIL 915 PM MDT * AT 832 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 6 MILES NORTHWEST OF KUTCH...OR ABOUT 26 MILES SOUTHWEST OF LIMON...MOVING NORTHEAST AT 30 MPH. LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...KUTCH. HAIL UP TO ONE INCH IN DIAMTER CAN BE EXPECTED WITH THIS STORM. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3914 10405 3887 10406 3888 10373 3915 10373 $$ ENTREKIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:25 PM MDT, 5 hours 7 minutes earlier.
Area forecast discussion, May 12, 3:25 PM MDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 325 PM MDT WED MAY 12 2004 .SHORT TERM...SHOWERS HAVE SPREAD ACROSS MUCH OF THE FORECAST AREA AS THE GREAT BASIN UPPER TROUGH IS NOW MOVING OVER WESTERN COLORADO. UPPER DYNAMICS AND INSTABILITY AHEAD OF THE TROUGH ARE DRIVING THE AFTERNOON SHOWERS AND THUNDERSTORMS. MOST THUNDER HAS BEEN WEST OF THE FORECAST AREA SO FAR...BUT THERE IS STILL SOME INSTABILITY EVIDENT OVER THE SAN JUAN THAT MAY ADVECT OVER US DURING THE EVENING. ACROSS THE PLAINS...MODERATE EASTERLY WINDS HAVE DEVELOPED WHICH SHOULD CONTINUE DRIVING THE UPSLOPE COMPONENT OF THE PRECIPITATION EVENT. MSAS MSLP CHARTS SHOW THE SURFACE LOW CURRENTLY OVER THE NORTHEAST CORNER OF NEW MEXICO WITH THE STRONGEST PRESSURE FALLS IN SOUTHEAST COLORADO DUE TO STRONG DAYTIME HEATING DOWN THERE. WHILE THE SURFACE LOW LINGERS AROUND THE OKLAHOMA PANHANDLE...UPSLOPE FLOW WILL CONTINUE ACROSS OUR FORECAST AREA. BIG CHALLENGE IS WHERE THE SNOW LEVEL WILL BE. 700 MB TEMPERATURES DROP TO AROUND -4C OVER DENVER ON THURSDAY MORNING WHILE THE ETA 850 MB TEMPERATURES SHOW THE COLDEST LOW LEVEL TEMPERATURES STAYING EAST OF OUR FORECAST AREA. AIRMASS IS GOING TO BE QUITE SATURATED THROUGH THE EVENT WHICH WILL KEEP SNOW LEVELS FROM DROPPING TOO FAR. WILL PROBABLY SEE SNOW FALLING DOWN TO AROUND 6000 FEET...BUT WONT SEE MUCH ACCUMULATION BELOW 7000 FEET. EVEN AT HIGHER ELEVATIONS...THE QPF CHARTS FROM THE MODELS SHOW THE HIGHEST LIQUID CONTENT ON THE PLAINS. THEREFORE...WILL ONLY MENTION ABOUT 3 INCHES OF ACCUMULATION IN THE MOUNTAINS. MODELS SHOW THE UPPER TROUGH AXIS STILL OVER CENTRAL COLORADO THURSDAY AFTERNOON...SO PRECIPITATION WILL BE SLOW TO MOVE OUT. WILL CARRY THE CHANCE OF RAIN WITH SNOW IN THE MOUNTAINS THROUGH TOMORROW AFTERNOON BEFORE IT TAPERS OFF TOMORROW EVENING. .LONG TERM DISCUSSION...THU NGT-SAT...MDLS FAIRLY CONSISTENT IN MOVG BROAD UPR TROF ACRS CNTRL RCKYS ON THU NGT WITH GENERAL ZNL FLO ALF ACRS AREA BHND TROF. MDLS DIFFER SUMWHAT ON TIMING OF SYS AND AMT OF MSTR. WILL KEEP MENTION OF PCPN ACRS AREA ON THU NGT...BUT KEEP REMAINDER OF PERIOD DRY. MDLS DO MOVE SUM MID AND HI LVL MSTR ACRS AREA ON FRI NGT AND SAT ALG WITH A WK SHT WV... BUT POPS AND PCPN AMTS ARE LO AND FCST SOUNDINGS ARE NOT SUGGESTIVE OF SGFNT CONVECTION WITH WARMING ALF TEMPS WILL GRADUALLY WARM THRU PRD. WILL MAKE ONLY SML ADJUSTMENTS TO MOS TEMP GUIDANCE. IN EXTENDED PERIOD...SUN-WED...MDLS MAINTAIN ZNL FLO ALF ACRS CNTRL RCKYS THRU PRD. LATEST GFS RUN MUCH WEAKER ON UPR TROF MOVG ACRS NRN AND CNTRL RCKYS ON SUN-MON...SO WILL NOT MENTION ANY PCPN WITH SYS ATTM. GFS ENSEMBLE MEAN 24 HR POPS ARE BLO CLIMO THRU PERIOD. SO WILL CONT WITH CURRENT FCST IN KEEPING AMS DRY THRU PERIOD...EVEN THO SUM CONVECTION MAY BE POSSIBLE THIS TIME OF YEAR. TEMPS WILL BE NEAR OR SLIGHTLY ABV SEASONAL NORMS. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. KDRBY/GARD...WFO BOULDER
Hazardous weather outlook, May 12, 3:21 PM MDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 321 PM MDT WED MAY 12 2004 COZ030>051-131200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 321 PM MDT WED MAY 12 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THE THREAT OF SEVERE WEATHER HAS DIMINISHED ACROSS FAR EASTERN COLORADO THIS AFTERNOON AS LOW LEVEL MOISTURE AND SURFACE HEATING IS LACKING FOR SEVERE STORMS. THERE IS A FRONTAL BOUNDARY STRETCHING ACROSS EASTERN ELBERT AND NORTHERN LINCOLN COUNTY WHICH MAY PRODUCE A STRONGER STORM WITH HEAVY RAIN AND SMALL HAIL. A BRIEF FUNNEL CLOUD MAY ALSO DEVELOP ALONG THIS BOUNDARY THROUGH THIS AFTERNOON. FOR THE REST OF EASTERN COLORADO...A GOOD SOAKING RAIN WILL DEVELOP ACROSS THE ENTIRE EASTERN PLAINS THIS AFTERNOON AND AND CONTINUE TONIGHT. ABOVE 7000 FEET...RAIN WILL CHANGE TO SNOW WITH UP TO 3 INCHES OF SNOW EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RAIN AND SNOW SHOWERS WILL CONTINUE OVER THE AREA ON THURSDAY WITH THE SNOW LEVEL AROUND 6000 FEET. SNOW ACCUMULATIONS OF A FEW INCHES ARE POSSIBLE ALONG THE EAST SLOPE OF THE MOUNTAINS...IN THE EASTERN FOOTHILLS AND OVER THE PALMER DIVIDE. PRECIPITATION SHOULD END BY THURSDAY EVENING AS A SLOW MOVING UPPER LEVEL TROUGH MOVES EAST OF THE AREA. DRIER AND WARMER WEATHER IS EXPECTED ON FRIDAY WHICH WILL CONTINUE THROUGH THE WEEKEND AND EARLY NEXT WEEK. GUSTY SOUTHWESTERLY WINDS WILL DEVELOP IN THE MOUNTAINS AND FOOTHILLS DURING THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING FOR THUNDERSTORMS OVER ELBERT AND LINCOLN COUNTY. ENTREKIN/GARD...WFO BOULDER
In the hours before
Local storm report, May 12, 6:48 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
648 PM MDT WED MAY 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 8 N HASWELL 38.57N 103.16W
05/12/2004 1.00 INCH KIOWA CO TRAINED SPOTTER
0605 PM HEAVY SNOW 3 SSW ESTES PARK 40.33N 105.54W
05/12/2004 6.00 INCH LARIMER CO TRAINED SPOTTER
0543 PM SNOW GENESEE 39.69N 105.27W
05/12/2004 2.00 INCH JEFFERSON CO TRAINED SPOTTER
0542 PM SNOW ESTES PARK 40.37N 105.52W
05/12/2004 2.50 INCH LARIMER CO TRAINED SPOTTER
0520 PM SNOW 4 ENE NEDERLAND 39.98N 105.44W
05/12/2004 3.00 INCH BOULDER CO AMATEUR RADIO
0520 PM SNOW SW BOULDER 40.03N 105.25W
05/12/2004 2.00 INCH BOULDER CO AMATEUR RADIO
0514 PM SNOW 2 ENE BERGEN PARK 39.71N 105.32W
05/12/2004 2.00 INCH JEFFERSON CO TRAINED SPOTTER
0501 PM SNOW 3 N ALLENSPARK 40.24N 105.52W
05/12/2004 3.50 INCH BOULDER CO TRAINED SPOTTER
1 INCH PER HOUR FALL RATE
0401 PM SNOW 15 SW LOVELAND 40.26N 105.27W
05/12/2004 0.50 INCH LARIMER CO TRAINED SPOTTER
0345 PM HEAVY SNOW 6 E ALLENSPARK 40.20N 105.41W
05/12/2004 2.00 INCH BOULDER CO TRAINED SPOTTER
1 HOUR SNOWFALL AMOUNT
0303 PM SNOW 7 N GLEN HAVEN 40.55N 105.44W
05/12/2004 0.90 INCH LARIMER CO TRAINED SPOTTER
SNOW FALLILNG SINCE 2PM
&&
RAYLocal storm report, May 12, 7:27 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE DENVER CO
727 PM MDT WED MAY 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0720 PM SNOW ESTES PARK 40.37N 105.52W
05/12/2004 5.00 INCH LARIMER CO PUBLIC
0630 PM HAIL 15 NW HASWELL 38.61N 103.36W
05/12/2004 1.00 INCH LINCOLN CO TRAINED SPOTTER
0605 PM HEAVY SNOW 3 SSW ESTES PARK 40.33N 105.54W
05/12/2004 6.00 INCH LARIMER CO TRAINED SPOTTER
0543 PM SNOW GENESEE 39.69N 105.27W
05/12/2004 2.00 INCH JEFFERSON CO TRAINED SPOTTER
0542 PM SNOW ESTES PARK 40.37N 105.52W
05/12/2004 2.50 INCH LARIMER CO TRAINED SPOTTER
0520 PM SNOW SW BOULDER 40.03N 105.25W
05/12/2004 2.00 INCH BOULDER CO AMATEUR RADIO
0520 PM SNOW 4 ENE NEDERLAND 39.98N 105.44W
05/12/2004 3.00 INCH BOULDER CO AMATEUR RADIO
0514 PM SNOW 2 ENE BERGEN PARK 39.71N 105.32W
05/12/2004 2.00 INCH JEFFERSON CO TRAINED SPOTTER
0501 PM SNOW 3 N ALLENSPARK 40.24N 105.52W
05/12/2004 3.50 INCH BOULDER CO TRAINED SPOTTER
1 INCH PER HOUR FALL RATE
0401 PM SNOW 15 SW LOVELAND 40.26N 105.27W
05/12/2004 0.50 INCH LARIMER CO TRAINED SPOTTER
0345 PM HEAVY SNOW 6 E ALLENSPARK 40.20N 105.41W
05/12/2004 2.00 INCH BOULDER CO TRAINED SPOTTER
1 HOUR SNOWFALL AMOUNT
0303 PM SNOW 7 N GLEN HAVEN 40.55N 105.44W
05/12/2004 0.90 INCH LARIMER CO TRAINED SPOTTER
SNOW FALLILNG SINCE 2PM
&&
RAYLocal storm report, May 12, 7:44 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
744 PM MDT WED MAY 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0740 PM SNOW 4 E BERGEN PARK 39.70N 105.28W
05/12/2004 3.00 INCH JEFFERSON CO TRAINED SPOTTER
0730 PM SNOW ALLENSPARK 40.20N 105.52W
05/12/2004 7.50 INCH BOULDER CO AMATEUR RADIO
0720 PM SNOW ESTES PARK 40.37N 105.52W
05/12/2004 5.00 INCH LARIMER CO PUBLIC
0720 PM SNOW 7 N GLEN HAVEN 40.55N 105.44W
05/12/2004 4.10 INCH LARIMER CO TRAINED SPOTTER
0717 PM SNOW ESTES PARK 40.37N 105.52W
05/12/2004 5.00 INCH LARIMER CO AMATEUR RADIO
0717 PM HEAVY SNOW 7 SW ESTES PARK 40.30N 105.61W
05/12/2004 14.00 INCH LARIMER CO AMATEUR RADIO
MEASURED AT BEAR LAKE IN ROCKY MTN NATL PARK
0630 PM HAIL 15 NW HASWELL 38.61N 103.36W
05/12/2004 1.00 INCH LINCOLN CO TRAINED SPOTTER
0605 PM HEAVY SNOW 3 SSW ESTES PARK 40.33N 105.54W
05/12/2004 6.00 INCH LARIMER CO TRAINED SPOTTER
0543 PM SNOW GENESEE 39.69N 105.27W
05/12/2004 2.00 INCH JEFFERSON CO TRAINED SPOTTER
0542 PM SNOW ESTES PARK 40.37N 105.52W
05/12/2004 2.50 INCH LARIMER CO TRAINED SPOTTER
0520 PM SNOW 4 ENE NEDERLAND 39.98N 105.44W
05/12/2004 3.00 INCH BOULDER CO AMATEUR RADIO
0520 PM SNOW SW BOULDER 40.03N 105.25W
05/12/2004 2.00 INCH BOULDER CO AMATEUR RADIO
0514 PM SNOW 2 ENE BERGEN PARK 39.71N 105.32W
05/12/2004 2.00 INCH JEFFERSON CO TRAINED SPOTTER
0501 PM SNOW 3 N ALLENSPARK 40.24N 105.52W
05/12/2004 3.50 INCH BOULDER CO TRAINED SPOTTER
1 INCH PER HOUR FALL RATE
0401 PM SNOW 15 SW LOVELAND 40.26N 105.27W
05/12/2004 0.50 INCH LARIMER CO TRAINED SPOTTER
0345 PM HEAVY SNOW 6 E ALLENSPARK 40.20N 105.41W
05/12/2004 2.00 INCH BOULDER CO TRAINED SPOTTER
1 HOUR SNOWFALL AMOUNT
0303 PM SNOW 7 N GLEN HAVEN 40.55N 105.44W
05/12/2004 0.90 INCH LARIMER CO TRAINED SPOTTER
SNOW FALLILNG SINCE 2PM
&&
RAYLocal storm report, May 12, 7:47 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE DENVER CO
747 PM MDT WED MAY 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0740 PM SNOW 4 E BERGEN PARK 39.70N 105.28W
05/12/2004 3.00 INCH JEFFERSON CO TRAINED SPOTTER
0730 PM SNOW ALLENSPARK 40.20N 105.52W
05/12/2004 7.50 INCH BOULDER CO TRAINED SPOTTER
0720 PM SNOW ESTES PARK 40.37N 105.52W
05/12/2004 5.00 INCH LARIMER CO PUBLIC
0720 PM SNOW 7 N GLEN HAVEN 40.55N 105.44W
05/12/2004 4.10 INCH LARIMER CO TRAINED SPOTTER
0717 PM SNOW ESTES PARK 40.37N 105.52W
05/12/2004 5.00 INCH LARIMER CO TRAINED SPOTTER
0717 PM HEAVY SNOW 7 SW ESTES PARK 40.30N 105.61W
05/12/2004 14.00 INCH LARIMER CO TRAINED SPOTTER
MEASURED AT BEAR LAKE IN ROCKY MTN NATL PARK
0630 PM HAIL 15 NW HASWELL 38.61N 103.36W
05/12/2004 1.00 INCH LINCOLN CO TRAINED SPOTTER
0605 PM HEAVY SNOW 3 SSW ESTES PARK 40.33N 105.54W
05/12/2004 6.00 INCH LARIMER CO TRAINED SPOTTER
0543 PM SNOW GENESEE 39.69N 105.27W
05/12/2004 2.00 INCH JEFFERSON CO TRAINED SPOTTER
0542 PM SNOW ESTES PARK 40.37N 105.52W
05/12/2004 2.50 INCH LARIMER CO TRAINED SPOTTER
0520 PM SNOW 4 ENE NEDERLAND 39.98N 105.44W
05/12/2004 3.00 INCH BOULDER CO TRAINED SPOTTER
0520 PM SNOW SW BOULDER 40.03N 105.25W
05/12/2004 2.00 INCH BOULDER CO TRAINED SPOTTER
0514 PM SNOW 2 ENE BERGEN PARK 39.71N 105.32W
05/12/2004 2.00 INCH JEFFERSON CO TRAINED SPOTTER
0501 PM SNOW 3 N ALLENSPARK 40.24N 105.52W
05/12/2004 3.50 INCH BOULDER CO TRAINED SPOTTER
1 INCH PER HOUR FALL RATE
0401 PM SNOW 15 SW LOVELAND 40.26N 105.27W
05/12/2004 0.50 INCH LARIMER CO TRAINED SPOTTER
0345 PM HEAVY SNOW 6 E ALLENSPARK 40.20N 105.41W
05/12/2004 2.00 INCH BOULDER CO TRAINED SPOTTER
1 HOUR SNOWFALL AMOUNT
0303 PM SNOW 7 N GLEN HAVEN 40.55N 105.44W
05/12/2004 0.90 INCH LARIMER CO TRAINED SPOTTER
SNOW FALLILNG SINCE 2PM
&&
RAYLocal storm report, May 12, 8:15 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
815 PM MDT WED MAY 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0805 PM SNOW 6 E ALLENSPARK 40.20N 105.41W
05/12/2004 7.00 INCH BOULDER CO TRAINED SPOTTER
0805 PM SNOW 3 N ALLENSPARK 40.24N 105.52W
05/12/2004 7.50 INCH BOULDER CO TRAINED SPOTTER
1 INCH PER HOUR SNOWFALL RATE
0740 PM SNOW 4 E BERGEN PARK 39.70N 105.28W
05/12/2004 3.00 INCH JEFFERSON CO TRAINED SPOTTER
0730 PM SNOW ALLENSPARK 40.20N 105.52W
05/12/2004 7.50 INCH BOULDER CO TRAINED SPOTTER
0720 PM SNOW 7 N GLEN HAVEN 40.55N 105.44W
05/12/2004 4.10 INCH LARIMER CO TRAINED SPOTTER
0720 PM SNOW ESTES PARK 40.37N 105.52W
05/12/2004 5.00 INCH LARIMER CO PUBLIC
0717 PM HEAVY SNOW 7 SW ESTES PARK 40.30N 105.61W
05/12/2004 14.00 INCH LARIMER CO TRAINED SPOTTER
MEASURED AT BEAR LAKE IN ROCKY MTN NATL PARK
0717 PM SNOW ESTES PARK 40.37N 105.52W
05/12/2004 5.00 INCH LARIMER CO TRAINED SPOTTER
0630 PM HAIL 15 NW HASWELL 38.61N 103.36W
05/12/2004 1.00 INCH LINCOLN CO TRAINED SPOTTER
0605 PM HEAVY SNOW 3 SSW ESTES PARK 40.33N 105.54W
05/12/2004 6.00 INCH LARIMER CO TRAINED SPOTTER
0543 PM SNOW GENESEE 39.69N 105.27W
05/12/2004 2.00 INCH JEFFERSON CO TRAINED SPOTTER
0542 PM SNOW ESTES PARK 40.37N 105.52W
05/12/2004 2.50 INCH LARIMER CO TRAINED SPOTTER
0520 PM SNOW 4 ENE NEDERLAND 39.98N 105.44W
05/12/2004 3.00 INCH BOULDER CO TRAINED SPOTTER
0520 PM SNOW SW BOULDER 40.03N 105.25W
05/12/2004 2.00 INCH BOULDER CO TRAINED SPOTTER
0514 PM SNOW 2 ENE BERGEN PARK 39.71N 105.32W
05/12/2004 2.00 INCH JEFFERSON CO TRAINED SPOTTER
0501 PM SNOW 3 N ALLENSPARK 40.24N 105.52W
05/12/2004 3.50 INCH BOULDER CO TRAINED SPOTTER
1 INCH PER HOUR FALL RATE
0401 PM SNOW 15 SW LOVELAND 40.26N 105.27W
05/12/2004 0.50 INCH LARIMER CO TRAINED SPOTTER
0345 PM HEAVY SNOW 6 E ALLENSPARK 40.20N 105.41W
05/12/2004 2.00 INCH BOULDER CO TRAINED SPOTTER
1 HOUR SNOWFALL AMOUNT
0303 PM SNOW 7 N GLEN HAVEN 40.55N 105.44W
05/12/2004 0.90 INCH LARIMER CO TRAINED SPOTTER
SNOW FALLILNG SINCE 2PM
&&
RAYLocal storm report, May 12, 8:27 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
827 PM MDT WED MAY 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0819 PM SNOW 3 SW CENTENNIAL 39.56N 104.91W
05/12/2004 0.50 INCH ARAPAHOE CO TRAINED SPOTTER
0819 PM SNOW 3 W JAMESTOWN 40.12N 105.45W
05/12/2004 8.60 INCH BOULDER CO TRAINED SPOTTER
0819 PM SNOW 1 SE AURORA 39.68N 104.80W
05/12/2004 0.30 INCH ARAPAHOE CO TRAINED SPOTTER
LIQUID AMOUNT SINCE 100PM 0.85
0805 PM SNOW 6 E ALLENSPARK 40.20N 105.41W
05/12/2004 7.00 INCH BOULDER CO TRAINED SPOTTER
0805 PM SNOW 3 N ALLENSPARK 40.24N 105.52W
05/12/2004 7.50 INCH BOULDER CO TRAINED SPOTTER
1 INCH PER HOUR SNOWFALL RATE
0740 PM SNOW 4 E BERGEN PARK 39.70N 105.28W
05/12/2004 3.00 INCH JEFFERSON CO TRAINED SPOTTER
0730 PM SNOW ALLENSPARK 40.20N 105.52W
05/12/2004 7.50 INCH BOULDER CO TRAINED SPOTTER
0720 PM SNOW 7 N GLEN HAVEN 40.55N 105.44W
05/12/2004 4.10 INCH LARIMER CO TRAINED SPOTTER
0720 PM SNOW ESTES PARK 40.37N 105.52W
05/12/2004 5.00 INCH LARIMER CO PUBLIC
0717 PM SNOW ESTES PARK 40.37N 105.52W
05/12/2004 5.00 INCH LARIMER CO TRAINED SPOTTER
0717 PM HEAVY SNOW 7 SW ESTES PARK 40.30N 105.61W
05/12/2004 14.00 INCH LARIMER CO TRAINED SPOTTER
MEASURED AT BEAR LAKE IN ROCKY MTN NATL PARK
0630 PM HAIL 15 NW HASWELL 38.61N 103.36W
05/12/2004 1.00 INCH LINCOLN CO TRAINED SPOTTER
0605 PM HEAVY SNOW 3 SSW ESTES PARK 40.33N 105.54W
05/12/2004 6.00 INCH LARIMER CO TRAINED SPOTTER
0543 PM SNOW GENESEE 39.69N 105.27W
05/12/2004 2.00 INCH JEFFERSON CO TRAINED SPOTTER
0542 PM SNOW ESTES PARK 40.37N 105.52W
05/12/2004 2.50 INCH LARIMER CO TRAINED SPOTTER
0520 PM SNOW 4 ENE NEDERLAND 39.98N 105.44W
05/12/2004 3.00 INCH BOULDER CO TRAINED SPOTTER
0520 PM SNOW SW BOULDER 40.03N 105.25W
05/12/2004 2.00 INCH BOULDER CO TRAINED SPOTTER
0514 PM SNOW 2 ENE BERGEN PARK 39.71N 105.32W
05/12/2004 2.00 INCH JEFFERSON CO TRAINED SPOTTER
0501 PM SNOW 3 N ALLENSPARK 40.24N 105.52W
05/12/2004 3.50 INCH BOULDER CO TRAINED SPOTTER
1 INCH PER HOUR FALL RATE
0401 PM SNOW 15 SW LOVELAND 40.26N 105.27W
05/12/2004 0.50 INCH LARIMER CO TRAINED SPOTTER
0345 PM HEAVY SNOW 6 E ALLENSPARK 40.20N 105.41W
05/12/2004 2.00 INCH BOULDER CO TRAINED SPOTTER
1 HOUR SNOWFALL AMOUNT
0303 PM SNOW 7 N GLEN HAVEN 40.55N 105.44W
05/12/2004 0.90 INCH LARIMER CO TRAINED SPOTTER
SNOW FALLILNG SINCE 2PM
&&
RAYNearby
Severe Thunderstorm Warnings in Colorado, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.